RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 58, Number 1, Pages 61–71 (Mi tmf4293)  

This article is cited in 3 scientific papers (total in 3 papers)

Connection between the approximating Hamiltonian method and theta-function integration

E. D. Belokolos, D. Ya. Petrina


Abstract: For the Fröhlich Hamiltonian describing the coupling of electrons to a countable set of phonon modes it is shown that the self-consistency equations which arise in the approximating Hamiltonian method can be solved by theta-function integration.

Full text: PDF file (911 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 58:1, 40–46

Bibliographic databases:

Received: 20.06.1983

Citation: E. D. Belokolos, D. Ya. Petrina, “Connection between the approximating Hamiltonian method and theta-function integration”, TMF, 58:1 (1984), 61–71; Theoret. and Math. Phys., 58:1 (1984), 40–46

Citation in format AMSBIB
\Bibitem{BelPet84}
\by E.~D.~Belokolos, D.~Ya.~Petrina
\paper Connection between the approximating Hamiltonian method and theta-function integration
\jour TMF
\yr 1984
\vol 58
\issue 1
\pages 61--71
\mathnet{http://mi.mathnet.ru/tmf4293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740215}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 58
\issue 1
\pages 40--46
\crossref{https://doi.org/10.1007/BF01031033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TA24500005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4293
  • http://mi.mathnet.ru/eng/tmf/v58/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), I. G. Brankov, V. A. Zagrebnov, A. M. Kurbatov, N. S. Tonchev, “Some classes of exactly soluble models of problems in quantum statistical mechanics: the method of the approximating Hamiltonian”, Russian Math. Surveys, 39:6 (1984), 1–50  mathnet  crossref  mathscinet  adsnasa  isi
    2. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    3. Brankov J.G., Tonchev N.S., “Generalized inequalities for the Bogoliubov-Duhamel inner product with applications in the Approximating Hamiltonian Method”, Condensed Matter Physics, 14:1 (2011), 13003  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:331
    Full text:106
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020